Alert archive / Louisiana / Flash Flood Warnings in 2025

Flash Flood Warning 33, NWS Jackson, MS

May 26, 2025Concordia Parish, Louisiana; Adams County, Mississippi

NWS Jackson, MS issued this flash flood warning at May 26, 2025, 5:19 AM CDT for Concordia Parish, Louisiana; Adams County, Mississippi. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2025, 5:19 AM CDT (10:19 UTC)
Expired
May 26, 2025, 9:00 AM CDT
In force
4 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Concordia Parish, LA, Adams County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 147 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2025-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2025-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2791 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

839 
WGUS54 KJAN 261019
FFWJAN
LAC029-MSC001-261330-
/O.NEW.KJAN.FF.W.0033.250526T1019Z-250526T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
519 AM CDT Mon May 26 2025

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Northeastern Concordia Parish in northeastern Louisiana...
  Northeastern Adams County in southwestern Mississippi...

* Until 830 AM CDT.

* At 519 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. The expected rainfall rate is 1 to 2 inches per hour. 
  Additional rainfall amounts of 1 to 2 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Natchez, Vidalia, Ferriday, Ridgecrest, Spokane, Stanton and 
  Cranfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3169 9152 3175 9149 3175 9138 3173 9138
      3175 9137 3175 9132 3169 9129 3167 9130
      3167 9127 3165 9127 3163 9123 3163 9115
      3157 9115 3145 9127 3147 9151 3165 9165

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

OAJ
2 follow-up statements
775 
WGUS54 KJAN 261252
FFWJAN
LAC029-MSC001-261400-
/O.EXT.KJAN.FF.W.0033.000000T0000Z-250526T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
752 AM CDT Mon May 26 2025

The National Weather Service in Jackson has extended the

* Flash Flood Warning for...
  Northeastern Concordia Parish in northeastern Louisiana...
  Northeastern Adams County in southwestern Mississippi...

* Until 900 AM CDT.

* At 752 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 5 inches of rain 
  have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Additional rainfall amounts of 1 to 3 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Natchez, Vidalia, Ferriday, Ridgecrest, Spokane, Stanton and 
  Cranfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3169 9152 3175 9149 3175 9138 3173 9138
      3175 9137 3175 9132 3169 9129 3167 9130
      3167 9127 3165 9127 3163 9123 3163 9115
      3157 9115 3145 9127 3147 9151 3165 9165

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

DC
020 
WGUS74 KJAN 261354
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
854 AM CDT Mon May 26 2025

LAC029-MSC001-261404-
/O.EXP.KJAN.FF.W.0033.000000T0000Z-250526T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Concordia LA-Adams MS-
854 AM CDT Mon May 26 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING FOR 
NORTHEASTERN CONCORDIA PARISH AND NORTHEASTERN ADAMS COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3169 9152 3175 9149 3175 9138 3173 9138
      3175 9137 3175 9132 3169 9129 3167 9130
      3167 9127 3165 9127 3163 9123 3163 9115
      3157 9115 3145 9127 3147 9151 3165 9165

$$

DC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 26, 4:22 AM CDT, 57 minutes earlier.

Area forecast discussion, May 26, 4:22 AM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
422 AM CDT Mon May 26 2025

...New DISCUSSION...

.DISCUSSION...
Issued at 422 AM CDT Mon May 26 2025

Through the mid week...

A boundary is expected to linger in the area throughout the week
which will act as the primary zone of focus for our more active
weather for the period. Latent atmospheric energy remains robust
throughout the column which will aid in providing conditions for
large hail and damaging winds. Since the aforementioned energy is
fairly widespread over the CWA it will be difficult to pin down
precise locations for severe weather throughout the week. As such,
we have highlighted a Marginal (1/5) risk for today, Slight Risk
(2/5) Tuesday afternoon and evening (in response to a more energetic
MCS drifting down from southeastern Arkansas, providing a bit more
organization superimposed over the widespread field of energy),
Marginal (1/5) Wednesday.

The additional rain could be heavy leading to localized flooding,
especially in our western zones with QPFs over 2in.

Mid through Late Week...

By the late week, the larger scale long wave trough digs further
south and may bring a regime change, in turn decreasing our chances
for rain and storms. But there is also a possibility that the front
stalls before any such air mass change could occur, in which case
the unsettled weather will remain. Its important to note that with
the previous rounds of unsettled weather, guidance continues to
trend towards climatology which means little change to the overall
air mass. It is thus reasonable to conclude that rain and storms
will prevail, with a weak ridge lingering off to the southeast.

Finally, we are going to reiterate the possibility for localized
flooding throughout the week due to continued rainfall and saturated
soil conditions, leading to poor precipitable infiltration./OAJ/

&&

.AVIATION...
(06Z TAFS)
Issued at 200 AM CDT Mon May 26 2025

A mix of SHRA and TSRA to start the TAF period, especially south
of Interstate 20. Rain will continue to be a possibility through
most of the period, with greatest thunder chances between 19Z-23Z.
/NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       87  72  85  69 /  80  40  90  40
Meridian      88  70  87  68 /  70  40  90  40
Vicksburg     88  71  84  69 /  80  50  90  30
Hattiesburg   91  73  90  71 /  60  20  70  40
Natchez       88  72  85  70 /  60  30  80  30
Greenville    80  70  80  69 /  90  70  80  30
Greenwood     83  70  82  69 /  90  70  90  40

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

OAJ/OAJ/NF

In the hours before

Local storm report, May 25, 11:28 PM CDT, 5 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1128 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     Tstm Wnd Dmg     Carthage                32.74N 89.54W
05/25/2025                   Leake              MS   Law Enforcement

            Multiple trees and powerlines downed across
            Leake County.

&&

DL
Local storm report, May 25, 11:31 PM CDT, 5 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1131 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     Tstm Wnd Dmg     1 S Polkville           32.17N 89.69W
05/25/2025                   Smith              MS   Law Enforcement

            Tree downed along CR 131.

&&

DL
Local storm report, May 25, 11:32 PM CDT, 5 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1132 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     Tstm Wnd Dmg     4 E Pineville           32.14N 89.33W
05/25/2025                   Smith              MS   Law Enforcement

            Tree downed on CR 504 near the Jasper County
            line.

&&

DL
Local storm report, May 25, 11:42 PM CDT, 5 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1142 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     Tstm Wnd Dmg     1 NW Pineville          32.14N 89.42W
05/25/2025                   Smith              MS   Law Enforcement

            Trees down all over the county.

&&

OAJ
Local storm report, May 25, 11:44 PM CDT, 5 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1144 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     Tstm Wnd Dmg     2 NW Crystal Springs    32.00N 90.37W
05/25/2025                   Copiah             MS   Public

            Several trees down all over copiah county.

&&

OAJ
Special weather statement, May 25, 11:52 PM CDT, 5 hours 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
1152 PM CDT Sun May 25 2025

MSZ064>066-072>074-260600-
Jones MS-Jefferson Davis MS-Covington MS-Lamar MS-Marion MS-
Forrest MS-
1152 PM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN MARION...FORREST...
SOUTHERN COVINGTON...LAMAR...JONES AND SOUTHEASTERN JEFFERSON DAVIS
COUNTIES THROUGH 100 AM CDT...

At 1152 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sandersville to near Bassfield. Movement
was southeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Laurel, Ellisville, Seminary, Mill Creek, and Tuckers Crossing
  around 1155 PM CDT.
  Sanford and Melba around 1200 AM CDT.
  Sumrall and Moselle around 1205 AM CDT.
  Hattiesburg, Eastabuchie, and Ovett around 1215 AM CDT.
  Rawls Springs around 1220 AM CDT.
  Macedonia around 1225 AM CDT.
  Petal, West Hattiesburg, and Oak Grove around 1230 AM CDT.
  Sunrise around 1235 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central and southeastern Mississippi.

&&

LAT...LON 3159 8980 3182 8895 3181 8894 3143 8894
      3143 8914 3115 8915 3105 8955
TIME...MOT...LOC 0452Z 323DEG 25KT 3172 8906 3156 8968

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

22

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:43 PM CDTSevere Thunderstorm WarningJANEast Carroll, Morehouse, West Carroll92 min
May 25, 8:41 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison, West Carroll64 min
May 25, 9:11 PM CDTSpecial Weather StatementJANMorehouse64 min
May 25, 9:23 PM CDTSpecial Weather StatementJANEast Carroll, Madison67 min
May 26, 10:08 AM CDTFlood WatchJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more21 hr
May 26, 10:52 AM CDTSpecial Weather StatementJANMorehouse, Richland53 min
May 26, 11:00 AM CDTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll60 min
May 26, 11:39 AM CDTSpecial Weather StatementJANEast Carroll, West Carroll66 min
May 26, 11:49 AM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Tensas41 min
May 26, 11:51 AM CDTSpecial Weather StatementJANFranklin, Madison, Richland, Tensas54 min
May 26, 12:01 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin, Madison, Tensas44 min
May 26, 12:25 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Tensas65 min
May 26, 12:37 PM CDTSevere Thunderstorm WarningJANMadison, Tensas53 min
May 25, 7:04 PM CDTSevere Thunderstorm WarningJANWashington71 min
May 25, 7:11 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Grenada, Holmes, Humphreys and 4 more79 min
May 25, 7:44 PM CDTSevere Thunderstorm WarningJANLowndes46 min
May 25, 7:57 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Holmes, Leake, Madison, Neshoba and 3 more78 min
May 25, 8:03 PM CDTSevere Thunderstorm WarningJANScott57 min
May 25, 8:05 PM CDTFlash Flood WarningJANWashington3 hr
May 25, 8:14 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha, Winston76 min
May 25, 8:23 PM CDTFlash Flood WarningJANLowndes2 hr
May 25, 8:45 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Newton, Rankin, Scott and 1 more60 min
May 25, 8:58 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee63 min
May 25, 9:06 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton69 min
May 25, 9:09 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Scott, Simpson, Smith96 min
May 25, 10:06 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Jones, Lauderdale69 min
May 25, 10:10 PM CDTSpecial Weather StatementJANClaiborne, Copiah80 min
May 25, 10:13 PM CDTSpecial Weather StatementJANCovington, Simpson77 min
May 25, 10:36 PM CDTSpecial Weather StatementJANCovington, Simpson39 min
May 25, 11:52 PM CDTSpecial Weather StatementJANCovington, Forrest, Jones, Lamar68 min
May 26, 8:09 AM CDTFlash Flood WarningJANJefferson79 min
May 26, 8:36 AM CDTSpecial Weather StatementJANCopiah, Lincoln39 min
May 26, 9:22 AM CDTSpecial Weather StatementJANCopiah38 min
May 26, 1:15 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln60 min
May 26, 1:29 PM CDTSpecial Weather StatementJANHinds61 min
May 26, 1:55 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson65 min
May 26, 2:08 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Simpson49 min
May 26, 2:10 PM CDTSpecial Weather StatementJANRankin50 min
May 26, 2:46 PM CDTSpecial Weather StatementJANForrest, Lamar, Marion44 min
May 26, 2:54 PM CDTSpecial Weather StatementJANRankin, Smith51 min
May 26, 2:57 PM CDTSpecial Weather StatementJANCovington, Jefferson Davis, Simpson63 min
May 26, 2:58 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Rankin, Scott, Simpson, Smith62 min
May 26, 3:04 PM CDTTornado WarningJANRankin, Scott15 min
May 26, 3:26 PM CDTSevere Thunderstorm WarningJANJasper, Smith64 min
May 26, 3:35 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton55 min
May 26, 3:39 PM CDTSpecial Weather StatementJANJones51 min
May 26, 4:02 PM CDTSevere Thunderstorm WarningJANJones46 min
May 26, 4:06 PM CDTTornado WarningJANClarke, Lauderdale39 min
May 26, 4:27 PM CDTSevere Thunderstorm WarningJANClarke, Kemper, Lauderdale48 min
May 26, 4:30 PM CDTTornado WarningJANKemper, Lauderdale33 min

Nearby

Flash Flood Warnings in Louisiana, 2025Flash Flood Warnings in Mississippi, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.